Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 51.

De Lellis, C; Szekelyhidi, L (2012). The h-principle and equations of fluid dynamics. Bulletin (new series) of the American Mathematical Society, 49(3):347-375.

De Lellis, C; Spadaro, E (2011). Center manifold: A case study. Discrete and Continuous Dynamical Systems - Series A, 31(4):1249-1272.

Robyr, R; De Lellis, C (2011). Hamilton Jacobi equations with obstacles. Archiv for Rational Mechanics and Analysis, 200(3):1051-1073.

De Lellis, C; Robyr, R (2011). Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis, 200(3):1051-1073.

De Lellis, C; Focardi, M; Spadaro, E (2011). Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica, 36(2):393-410.

Bianchini, S; De Lellis, C; Robyr, R (2011). SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Bianchini, C; De Lellis, C; Robyr, R (2011). SBV regularity for Hamilton-Jacobi equations in ℝ^n. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Breinier, Y; De Lellis, C; Székelyhidi Jr, L (2011). Weak-strong uniqueness for measure-valued solutions. Communications in Mathematical Physics, 305(2):351-361.

De Lellis, C (2010). Almgren's Q-valued functions revisited. In: Proceedings of the International Congress of Mathematicians Hyderabad, India, 19 August 2010 - 27 August 2010, 1-24.

De Lellis, C; Pellandini, F (2010). Genus bounds for minimal surfaces arising from min-max constructions. Journal für die Reine und Angewandte Mathematik, 2010(644):47-99.

De Lellis, C; Ghiraldin, F (2010). An extension of the identity Det=det. Comptes Rendus Mathematique, 348(17-18):973-976.

De Lellis, C (2010). Hyperbolic equations and SBV functions. In: Société mathématique de France, et al. Journées équations aux dérivées partielles. Paris: Société mathématique de France, 1-10.

De Lellis, C; Székelyhidi, L (2010). On admissibility criteria for weak solutions of the Euler equations. Archiv for Rational Mechanics and Analysis, 195(1):225-260.

Bressan, A; De Lellis, C (2009). Existence of optimal strategies for a fire confinement problem. Communications on Pure and Applied Mathematics, 62(6):789-830.

De Lellis, C; Di Bernardo, M; Sorrentino, F; Tierno, A (2008). Adaptive synchronization of complex networks. International Journal of Computer Mathematics, 85(8):1189-1218.

De Lellis, C (2008). Rectifiable sets, densities and tangent measures. Zurich: European Mathematical Society (EMS).

De Lellis, C (2008). A note on Alberti‘s rank-one theorem. In: Ambrosio, L; Crippa, G; De Lellis, C; Otto, F; Westdickenberg, M. Transport Equations and Multi-D Hyperbolic Conservation Laws. Berlin: Springer, 61-74.

Crippa, G; De Lellis, C (2008). Estimates and regularity results for the DiPerna-Lions flow. Journal für die Reine und Angewandte Mathematik, 616:15-46.

De Lellis, C (2008). ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach. Discrete and Continuous Dynamical Systems. Series S, 1(3):405-426.

De Lellis, C (2008). Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio [after Ambrosio, DiPerna, Lions]. Astérisque, (317):175-204.

De Lellis, C (2008). The Euler equations from the point of view of differential inclusions. Bollettino dell'Unione Matematica Italiana, (9) 1(3):873-879.

Colding, T; De Lellis, C; Minicozzi, W (2008). Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications. Communications on Pure and Applied Mathematics, 61(11):1540-1602.

Ambrosio, S; Crippa, G; De Lellis, C; Otto, F; Westdickenberg, M (2008). Transport Equations and Multi-D Hyperbolic Conservation Laws. Berlin: Springer.

De Lellis, C; Kappeler, T; Topalov, P (2007). Low-regularity solutions of the periodic Camassa-Holm equation. Communications in Partial Differential Equations, 32(1):87-126.

Ambrosio, L; De Lellis, C; Malý, J (2007). On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems. In: Berestycki, H; Bertsch, M; Browder, F E; Nirenberg, L; Peletier, L; Véron, L. Perspectives in nonlinear partial differential equations. Providence, RI: American Mathematical Society , 31-67.

Conti, S; De Lellis, C (2007). Sharp upper bounds for a variational problem with singular perturbation. Mathematische Annalen, 338(1):119-146.

De Lellis, C; Müller, S (2006). A C⁰ estimate for nearly umbilical surfaces. Calculus of Variations and Partial Differential Equations, 26(3):283-296.

Crippa, G; De Lellis, C (2006). Oscillatory solutions to transport equations. Indiana University Mathematics Journal, 55(1):1-13.

De Lellis, C; Székelyhidi Jr, L (2006). Simple proof of two-well rigidity. Comptes Rendus Mathematique, 343(5):367-370.

De Lellis, C (2006). The chain rule for the divergence of BV-like vector fields. In: Asakura, F; Kawashima, S; Matsumura, A; Nishibata, S; Nishihara, K. Hyperbolic Problems: Theory Numerics and Applications -I-. Yokohama: Yokohama Publishers, 105-112.

De Lellis, C; Golse, F (2005). A quantitative compactness estimate for scalar conservation laws. Communications on Pure and Applied Mathematics, 58(7):989-998.

De Lellis, C (2005). Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system. Duke Mathematical Journal, 127(2):313-339.

De Lellis, C; Müller, S (2005). Optimal rigidity estimates for nearly umbilical surfaces. Journal of Differential Geometry, 69(1):75-110.

Colding, T; De Lellis, C (2005). Singular limit laminations, Morse index, and positive scalar curvature. Topology, 44(1):25-45.

Ambrosio, L; De Lellis, C (2004). A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations. Journal of Hyperbolic Differential Equations, 1(4):813-826.

De Lellis, C; Otto, F; Westdickenberg, M (2004). Minimal entropy conditions for Burgers equation. Quarterly of Applied Mathematics, 62(4):687-700.

De Lellis, C; Grisanti, C; Tilli, P (2004). Regular selections for multiple-valued functions. Annali di Matematica Pura ed Applicata, 183(1):79-95.

Ambrosio, L; Bouchut, F; De Lellis, C (2004). Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions. Communications in Partial Differential Equations, 29(9-10):1635-1651.

Ambrosio, L; De Lellis, C (2003). Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions. International Mathematics Research Notices, (41):2205-2220.

De Lellis, C; Westdickenberg, M (2003). On the optimality of velocity averaging lemmas. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 20(6):1075-1085.

Conti, S; De Lellis, C; Müller, S; Romeo, M (2003). Polyconvexity equals rank-one convexity for connected isotropic sets in M2×2. Comptes Rendus Mathématique. Académie des Sciences. Paris, 337(4):233-238.

De Lellis, C (2003). Some remarks on the distributional Jacobian. Nonlinear Analysis: Theory, Methods & Applications, 53(7-8):1101-1114.

Conti, S; De Lellis, C (2003). Some remarks on the theory of elasticity for compressible Neohookean materials. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, 2(3):521-549.

De Lellis, C; Otto, F; Westdickenberg, M (2003). Structure of entropy solutions for multi-dimensional scalar conservation laws. Archiv for Rational Mechanics and Analysis, 170(2):137-184.

De Lellis, C; Otto, F (2003). Structure of entropy solutions to the eikonal equation. Journal of the European Mathematical Society, 5(2):107-145.

Colding, T; De Lellis, C (2003). The min-max construction of minimal surfaces. In: Yau, S T. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). Somerville, MA: International Press , 75-107.

De Lellis, C; Rivière, T (2003). The rectifiability of entropy measures in one space dimension. Journal de Mathematiques Pures et Appliquees, 82(10):1343-1367.

De Lellis, C (2002). An example in the gradient theory of phase transitions. ESAIM: Control, Optimisation and Calculus of Variations, 7:285-289 (electronic).

De Lellis, C (2002). Some fine properties of currents and applications to distributional Jacobians. Proceedings of the Royal Society of Edinburgh: Section A, 132(4):815-842.

De Lellis, C; Royer-Carfagni, G (2001). Interaction of fractures in tensile bars with non-local spatial dependence. Journal of Elasticity, 65(1-3):1-31 (2002).

Ambrosio, L; De Lellis, C; Mantegazza, C (1999). Line energies for gradient vector fields in the plane. Calculus of Variations and Partial Differential Equations, 9(4):327-255.

This list was generated on Mon Oct 23 17:48:10 2017 CEST.